# SDR 2024FA0000462

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Engine: Rroyce TRENT1000J3
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: FW72279
- Condition: Damaged
- Location: Engine Case
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROLLS-ROYCE LEASING (ESN 11146) IS CURRENTLY IN ROLLS-ROYCE ENGINE OVERHAUL SERVICES.  (RR EOS – DERBY) FOR SHOP VISIT. DURING STRIP, RR EOS FOUND OUT THAT SEVERAL SEAL. SEGMENTS AND THE IP CASE HAVE BEEN DAMAGED. THE ENGINE’S PREVIOUS SHOP VISIT WAS IN SAESL IN 2022. RR EOS HAS RAISED MOR WITH REGARDS TO THE OCCURRENCES. SAESL IS RAISING VOLUNTARY REPORTING AS A FOLLOW UP ON THE MOR REPORTED BY RR EOS. THE MOR WAS RAISED AFTER 96 HOURS AS RR EOS HAS ALREADY REPORTED THE OCCURRENCES TO AUTHORITY PREVIOUSLY.THE CONTAINMENT AND INVESTIGATION FOR THIS OCCURRENCES ARE IN-PROGRESS. PIR 2024/144 HAS BEEN ASSIGNED FOR INVESTIGATION TRACKING PURPOSES. SAESL WILL SUBSEQUENTLY UPDATE THE AUTHORITY ON THE INVESTIGATION RESULT THROUGH THE REVISION OF THE MOR AT LATER DATE.  OEM ROLLS-ROYCE HAS BEEN INFORMED.
